Article citationsMore>>

A. Bhattacharyya, “On a Measure of Divergence between Two Statistical Populations Defined by Their Probability Distributions,” Bulletin of the Calcutta Mathematical Society, Vol. 35, 1943, pp. 99-109.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top